# SDR I5PA2021030675701

- Difficulty date: March 6, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 61,323 hours, 32,966 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 055C2981
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH WINDOW HEAT INOP. ISSUE WAS ISOLATED TO A FAULTY WINDOW HEAT CONTROL UNIT WHICH WAS REPLACED AND CONFIRMED OPERATIONAL.
